# SDR USAA000950

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCHES BY 3 INCHES AND 2 INCHES BY 2 INCHES, BS 986.5 4 INCHES, RBL AND 4 INCHES THROUGH 12 INCHES LBL.  FABRICATED NEW T-CAP AND ANGLE DOUBLER PER TR 53-60-01.  (M)
